MAUDE Adverse Event Report: MEDLINE NAMIC; DBD-MTS,LEFT HEART,KIT,2,CLARA,MAASS MED

MEDLINE NAMIC; DBD-MTS,LEFT HEART,KIT,2,CLARA,MAASS MED
Catalog Number 60033235
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility the syringe will not connect with the manifold.No additional information has been provided by the facility contact.The sample was returned for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility the syringe will not connect with the manifold.

Common Device Name
DBD-MTS,LEFT HEART,KIT,2,CLARA,MAASS MED
Manufacturer (Section D)
MEDLINE NAMIC
10 glen falls technical park d
glens falls NY 12801
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key20013603
Report Number3015910259-2024-00030
Device Sequence Number17933102
Product Code OEZ
UDI-Device Identifier20193489042471
UDI-Public20193489042471
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60033235
Device Lot Number123449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown